Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Severe myocardial ischemia following hormone replacement in two cases of hypothyroidism with normal coronary arteriogram
Autore:
Kohno, A; Hara, Y;
Indirizzi:
Oume Municipal Gen Hosp, Div Endocrinol & Metab, Tokyo 1980042, Japan OumeMunicipal Gen Hosp Tokyo Japan 1980042 Metab, Tokyo 1980042, Japan
Titolo Testata:
ENDOCRINE JOURNAL
fascicolo: 5, volume: 48, anno: 2001,
pagine: 565 - 572
SICI:
0918-8959(200110)48:5<565:SMIFHR>2.0.ZU;2-C
Fonte:
ISI
Lingua:
ENG
Soggetto:
ANGINA-PECTORIS; THYROTOXICOSIS; INFARCTION; ARTERIES; SPASM;
Keywords:
hypothyroidism; thyroxine; myocardial ischemia; cardiomyopathy; arteriography;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Life Sciences
Citazioni:
14
Recensione:
Indirizzi per estratti:
Indirizzo: Kohno, A Oume Municipal Gen Hosp, Div Endocrinol & Metab, 4-16-5 Higashioume, Tokyo1980042, Japan Oume Municipal Gen Hosp 4-16-5 Higashioume Tokyo Japan 1980042 n
Citazione:
A. Kohno e Y. Hara, "Severe myocardial ischemia following hormone replacement in two cases of hypothyroidism with normal coronary arteriogram", ENDOCR J, 48(5), 2001, pp. 565-572

Abstract

Two cases of hypothyroidism with cardiac attack (acute myocardial infarction, AMI) following thyroxine replacement were reported. Neither of these cases showed any major coronary artery disease. The first case was a 58 year-old male who was treated with L-thyroxine (initial dose 0.025 mg/day) for hypothyroidism due to Hashimoto's disease. The dose was increased up to 0.1 mg/day within 2 weeks. Acute myocardial infarction occurred 6 weeks after the replacement was started. Angiographical study showed no notable pathological change in major coronary arteries, but echocardiography demonstrated diffuse hypokinesis of the left ventricular wall. The second case was a 61-year-old female who suffered from Graves' disease and had been treated with thiamazole (2.5 mg/day) for 15 years. Later, she became hypothyroid and wastreated with thyroxine. At first, 0.05 mg/day of L-thyroxine was given, and then the dose was increased up to 0.1 mg/day after the 7(th) week. Acute myocardial infarction occurred 3 weeks after the dose was increased. Angiographic study of the coronary arteries revealed no abnormality. Possible causes of AMI in thyroxine replacement were discussed in relation to vascular spasm and small vessel disease of the heart. Importance of echocardiographic study before hormone replacement therapy is stressed, particularly for middle/old-aged patients with long-term hypothyroidism.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 01/04/20 alle ore 11:18:54